# SDR FDEA201309192249

- Difficulty date: September 19, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 69,488 hours, 12,643 cycles
- System (JASC): 2565 · Escape Slide
- Part: Socket
- Condition: Misinstalled
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT CHECK, R1 DOOR EVACUATION SLIDE PTT LIGHT WILL NOT TEST.  FOUND R1 DOOR SLIDE REMOTE PRESS TO TEST SOCKET CLOCKED IMPROPERLY. CLOCKED PER MM 25-61-04-4 AND OPS CHECKED GOOD IAW MM 25-61-04-5. OK FOR SERVICE.
